# SDR PCAA9800709

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819EX
- Make and model: Dhav DHC8102
- Aircraft serial: 016
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR EMERGENCY PROXIMITY LIGHTS INOPERATIVE.  SECURED CONNECTORS ON RIGHT LIGHT STRIPS.  OPERATIONAL TEST NORMAL.  A/C RETURNED TO SERVICE.  (M)
